Discrete fractional calculus with the nabla operator

Atici Ferhan M. and Eloe Paul W.: Discrete fractional calculus with the nabla operator. (2009)

[thumbnail of ejqtde_spec_001_2009_003_001-012.pdf]
Cikk, tanulmány, mű

Download (123kB) | Preview
Item Type: Journal
Other title: Honoring the career of John Graef on the occasion of his sixty seventh birthday
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 3
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Nabla operátor, Diszkrét frakcionális kalkulus
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. May. 18. 09:43
Last Modified: 2021. Nov. 12. 10:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/42782

Actions (login required)

View Item View Item